| Model Number |
9438-01 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2019 that the display device showed a transmitter failed error on (b)(6) 2019.No additional patient or event information is available.No product or data was provided for evaluation.The complaint confirmation of a transmitter failed error could not be determined.A root cause could not be determined.